# SDR ASAA1159647

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 8,521 hours, 2,581 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 2990C
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 26,035 hours, 10,185 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG NR 1 TAI LIGHT ILLUMINATED AMBER AND COWL VALVE OPEN LIGHT REMAINED ILLUMINATED BRIGHT BLUE WITH ENG ICE SWITCH IN THE ON POSITION.  RAN ENGINE NR 1 OPS CHECKED ENG NR 1 COWL ANTI ICE VALVE VERIFIED FAULT REF MM 30 21 11.  REPLACED ENG NR 1 ENGINE COWL TAI VALVE REF MM 30 21 11.  OPS CHECKED ENG NR 1 TAI COWL VALVE OPS OK REF MM 30 21 11.
